Mathematical Research Letters

Volume 12 (2005)

Number 5

Exotic smooth structures on {\mathbb {CP}}^2\# 5{\overline {{\mathbb C}{\mathbb P}^2}}

Pages: 701 – 712

DOI: http://dx.doi.org/10.4310/MRL.2005.v12.n5.a7

Authors

Jongil Park (Seoul National University)

András I. Stipsicz (Hungarian Academy of Sciences)

Zoltán Szabó (Princeton University)

Abstract

Motivated by a construction of Fintushel and Stern, we show that the topological 4-manifold {\mathbb {CP}}^2\# 5{\overline {{\mathbb C}{\mathbb P}^2}} supports infinitely many distinct smooth structures.

Full Text (PDF format)